Characterization of universally regular operators and operators
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1069-1071
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a10,
author = {B. M. Makarov},
title = {Characterization of universally regular operators and operators},
journal = {Doklady Akademii Nauk},
pages = {1069--1071},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a10/}
}
B. M. Makarov. Characterization of universally regular operators and operators. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1069-1071. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a10/